# SDR ABXA010770

- Difficulty date: February 28, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,132 hours, 65,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 592480225
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 LEFT WAS CRACKED BEHIND FUSELAGE FRAMES AT STATION 256, 275, 408 AND 427. REPAIRED AREA IAW DC-9 SSRM K05864.
